Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2015, 6:48 PM MDT for Dunn County, Stark County, North Dakota. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2015, 6:48 PM MDT (00:48 UTC)
- Expired
- Jun 24, 2015, 7:45 PM MDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dunn County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 129 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:48 PM MDT | HAIL 1 | 4 Sw Marshall, ND | MOSTLY NICKEL SIZE HAIL BUT A FEW LARGER QUARTER SIZED STONES |
| Jun 24, 6:54 PM MDT | HAIL 0.88 | 4 Sw Marshall, ND | PEA SIZE HAIL FROM 615 PM MDT TO 630 PM MDT THEN NICKEL SIZE HAIL FOM 630 PM MDT TO 640 PM MDT. .81 INCH HEAVY RAIN IN 30 MIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS53 KBIS 250048
SVRBIS
NDC025-089-250145-
/O.NEW.KBIS.SV.W.0068.150625T0048Z-150625T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM MDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 745 PM MDT
* AT 646 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHEAST OF MANNING TO 4 MILES SOUTH OF
MARSHALL...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARSHALL AROUND 650 PM MDT.
TAYLOR AROUND 735 PM MDT.
RICHARDTON AROUND 745 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIRSCHVILLE.
THESE STORMS HAVE A HISTORY OF PRODUCING FUNNEL CLOUDS. WHILE A
TORNADO IS NOT IMMINENT ...FOR YOUR SAFETY...MOVE TO A STORM
SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4683 10254 4716 10264 4722 10233 4691 10209
TIME...MOT...LOC 0046Z 311DEG 14KT 4710 10254 4707 10232
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AYD5 follow-up statements
861
WWUS53 KBIS 250058
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
658 PM MDT WED JUN 24 2015
NDC025-089-250145-
/O.CON.KBIS.SV.W.0068.000000T0000Z-150625T0145Z/
STARK ND-DUNN ND-
658 PM MDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN STARK AND SOUTHEASTERN DUNN COUNTIES...
AT 657 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF MARSHALL TO 10 MILES NORTH OF
RICHARDTON...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
TAYLOR AROUND 720 PM MDT.
RICHARDTON AROUND 735 PM MDT.
THESE STORMS HAVE A HISTORY OF PRODUCING FUNNEL CLOUDS. WHILE A
TORNADO IS NOT IMMINENT ...FOR YOUR SAFETY...MOVE TO A STORM
SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4683 10253 4712 10255 4719 10231 4691 10209
TIME...MOT...LOC 0057Z 304DEG 17KT 4706 10247 4703 10225
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AYD220
WWUS53 KBIS 250105
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM MDT WED JUN 24 2015
NDC025-089-250145-
/O.CON.KBIS.SV.W.0068.000000T0000Z-150625T0145Z/
STARK ND-DUNN ND-
705 PM MDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN STARK AND SOUTHEASTERN DUNN COUNTIES...
AT 705 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF TAYLOR TO 9 MILES NORTHEAST OF
RICHARDTON...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
RICHARDTON AROUND 725 PM MDT.
THESE STORMS HAVE A HISTORY OF PRODUCING FUNNEL CLOUDS. WHILE A
TORNADO IS NOT IMMINENT ...FOR YOUR SAFETY...MOVE TO A STORM
SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4683 10253 4706 10251 4710 10226 4691 10209
TIME...MOT...LOC 0105Z 307DEG 19KT 4700 10240 4701 10223
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AYD634
WWUS53 KBIS 250114
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM MDT WED JUN 24 2015
NDC025-089-250145-
/O.CON.KBIS.SV.W.0068.000000T0000Z-150625T0145Z/
STARK ND-DUNN ND-
714 PM MDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN STARK AND SOUTHEASTERN DUNN COUNTIES...
AT 714 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF TAYLOR TO 8 MILES NORTHEAST OF
RICHARDTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
RICHARDTON AROUND 730 PM MDT.
THESE STORMS HAVE A HISTORY OF PRODUCING FUNNEL CLOUDS. WHILE A
TORNADO IS NOT IMMINENT ...FOR YOUR SAFETY...MOVE TO A STORM
SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4685 10244 4701 10246 4706 10224 4691 10209
TIME...MOT...LOC 0114Z 317DEG 15KT 4696 10235 4700 10223
HAIL...1.25IN
WIND...60MPH
$$
AYD038
WWUS53 KBIS 250127
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM MDT WED JUN 24 2015
NDC025-250137-
/O.CAN.KBIS.SV.W.0068.000000T0000Z-150625T0145Z/
DUNN ND-
727 PM MDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUNN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4687 10234 4698 10234 4701 10219 4691 10209
TIME...MOT...LOC 0127Z 311DEG 14KT 4693 10230 4697 10218
$$
NDC089-250145-
/O.CON.KBIS.SV.W.0068.000000T0000Z-150625T0145Z/
STARK ND-
727 PM MDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN STARK COUNTY...
AT 727 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RICHARDTON TO 7 MILES NORTHWEST OF HEBRON...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN STARK COUNTY.
A TORNADO WARNING IS ALSO IN EFFECT FOR THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4687 10234 4698 10234 4701 10219 4691 10209
TIME...MOT...LOC 0127Z 311DEG 14KT 4693 10230 4697 10218
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
AYD972
WWUS53 KBIS 250139
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM MDT WED JUN 24 2015
NDC089-250149-
/O.EXP.KBIS.SV.W.0068.000000T0000Z-150625T0145Z/
STARK ND-
739 PM MDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STARK COUNTY WILL
EXPIRE AT 745 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4687 10234 4698 10234 4701 10219 4691 10209
TIME...MOT...LOC 0138Z 311DEG 14KT 4693 10230 4697 10218
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:31 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 24, 5:31 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 631 PM CDT WED JUN 24 2015 .UPDATE... ISSUED AT 628 PM CDT WED JUN 24 2015 GIVEN RADAR TRENDS THROUGH 2330 UTC...AND A CONSENSUS OF THE 20-22 UTC HRRR ITERATIONS AND 18 UTC NAM/GFS...DECREASED POPS SIGNIFICANTLY WITH THIS UPDATE FOR THE REMAINDER OF THE EVENING AND OVERNIGHT. ALSO...WITH MINIMAL TEMPERATURE AND DEWPOINT SPREADS EXPECTED TONIGHT WITH CALM WINDS AND CLEAR SKIES...ADDED A MENTION OF FOG INTO THURSDAY MORNING. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 300 PM CDT WED JUN 24 2015 THE MAIN FORECAST FOCUS HAS SHIFTED TO PRECIPITATION POTENTIAL TOMORROW. QUASI ZONAL FLOW ALOFT WILL CONTINUE TO DIRECT A SERIES OF MID LEVEL SHORTWAVES INTO THE NORTHERN PLAINS THROUGH THE NEAR TERM. THE 12 UTC MODEL CYCLE GREATLY DOWNPLAYS THE POTENTIAL FOR ANOTHER ROUND OF CONVECTION TO FIRE AFTER MIDNIGHT AS THE NEXT MID LEVEL SHORTWAVE...CURRENTLY NEAR THE IDAHO PANHANDLE...MOVES INTO THE DAKOTAS. IN FACT...THE 12 UTC NAM/GEM REGIONAL ARE THE TWO MOST INSISTENT THAT CONVECTION WILL FIRE...AND THEY DO NOT INITIATE UNTIL AFTER NOON TOMORROW. CONVECTIVE TRENDS WILL NEED TO BE MONITORED CLOSELY OVER THE NEXT 24 HOURS TO ADJUST THE BROADBRUSHED PRECIPITATION CHANCES CURRENTLY IN THE FORECAST FROM MIDNIGHT THROUGH TOMORROW AFTERNOON. FINALLY...IT IS WORTH NOTING THAT EVEN WITH HIGH UNCERTAINTY...THERE IS AVERAGE CONFIDENCE THAT STORMS WILL NOT BE SEVERE. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 300 PM CDT WED JUN 24 2015 MAIN HIGHLIGHT IN THE LONG TERM PERIOD CONTINUES TO BE DIMINISHING CONVECTIVE CHANCES INTO THE WEEKEND ALONG WITH A NICE WARMING TREND. WEST/NORTHWEST FLOW ALOFT THURSDAY NIGHT TRANSITIONS TO MODERATE NORTHWESTERLY THROUGH THE REMAINDER OF THE PERIOD AS AN UPPER LEVEL RIDGE AMPLIFIES AND BUILDS EAST INTO THE ROCKIES. THURSDAY EVENING CONTINUES TO SEE MODEST SHEAR/INSTABILITY OVER THE SOUTHWEST WITH 0-6 KM BULK SHEAR NEAR 40KTS AND CAPE VALUES ~1-1.5 KJ/KG. THIS WILL BRING A MARGINAL SEVERE THREAT THAT SHOULD BE OVER BY SUNDOWN AND THE MAJORITY OF ACTIVITY REMAINING TO OUR SOUTH. THE APPROACHING UPPER LEVEL RIDGE WILL BRING WAA INTO THE REGION...ALLOWING DAYTIME HIGHS IN THE 80S TO LOWER 90S OVER THE WEEKEND AND INTO EARLY NEXT WEEK. CANNOT DISCOUNT THUNDERSTORMS ENTIRELY THIS WEEKEND AND NEXT WEEK AS ANY RIDGE RIDER WAVE/EMBEDDED IMPULSE COULD BRING A CHANCE FOR SHOWERS/STORMS ANY GIVEN DAY. OVERALL PATTERN SUGGESTS ISOLATED/LOW CHANCES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 628 PM CDT WED JUN 24 2015 ANY REMAINING ISOLATED THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING WILL BEGIN TO FADE WITH SUNSET. FOG IS POSSIBLE ACROSS THE AREA TONIGHT...HOWEVER...THE IMPACTS TO ANY ONE TERMINAL REMAIN SOMEWHAT UNCERTAIN. FOR NOW...INTRODUCED MVFR VISIBILITIES TO MOST TERMINALS AFTER 08 UTC. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...SCHECK LONG TERM...NH AVIATION...AYD
Hazardous weather outlook, Jun 24, 5:25 PM MDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 625 PM CDT WED JUN 24 2015 NDZ001>005-009>013-017>023-025-031>033-036-037-040-041-043-044- 047-048-050-051-252330- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-KIDDER-STUTSMAN-SLOPE- HETTINGER-BOWMAN-ADAMS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 625 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE ON THURSDAY. SOME STORMS MAY BE STRONG...PARTICULARLY OVER SOUTHWEST NORTH DAKOTA. OCCASIONAL CHANCES FOR THUNDERSTORMS CONTINUE OVER THE WEEKEND AND INTO EARLY NEXT WEEK. AT THIS TIME AERIAL COVERAGE OF STORMS WILL BE SMALL...AND THE THREAT FOR SEVERE WEATHER REMAINS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ034-035-042-045-046-252330- MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 625 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE ON THURSDAY. SOME STORMS MAY BE STRONG...PARTICULARLY OVER SOUTHWEST NORTH DAKOTA. OCCASIONAL CHANCES FOR THUNDERSTORMS CONTINUE OVER THE WEEKEND AND INTO EARLY NEXT WEEK. AT THIS TIME AERIAL COVERAGE OF STORMS WILL BE SMALL...AND THE THREAT FOR SEVERE WEATHER REMAINS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD
In the hours before
Special weather statement, Jun 24, 1:27 PM MDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT WED JUN 24 2015
NDZ025-037-242015-
STUTSMAN-FOSTER-
227 PM CDT WED JUN 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STUTSMAN
AND FOSTER COUNTIES...
AT 227 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF NEW ROCKFORD TO 6 MILES WEST OF
PINGREE...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CARRINGTON...KENSAL...GLENFIELD...SPIRITWOOD LAKE...BORDULAC...GRACE
CITY...PINGREE...MCHENRY...COURTENAY...MELVILLE...EDMUNDS...BARLOW
AND JUANITA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4709 9923 4759 9923 4758 9850 4734 9850
4733 9847 4725 9846 4707 9848
TIME...MOT...LOC 1927Z 265DEG 27KT 4758 9904 4717 9905
HEINERTSpecial weather statement, Jun 24, 2:49 PM MDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT WED JUN 24 2015
NDZ037-242115-
STUTSMAN-
349 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY...
AT 348 PM CDT...A STRONG THUNDERSTORM WAS NEAR SPIRITWOOD...OR 5
MILES NORTHEAST OF JAMESTOWN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
TRAVELERS BETWEEN JAMESTOWN AND VALLEY CITY WILL BE IMPACTED FROM
THIS STORM. BE PREPARED FOR REDUCED VISIBILITIES IN HEAVY RAIN AND
GUSTY WINDS.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN AND SPIRITWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4685 9876 4703 9886 4707 9847 4706 9846
4698 9847 4698 9844 4684 9844 4683 9845
TIME...MOT...LOC 2048Z 267DEG 23KT 4695 9860
HEINERTSpecial weather statement, Jun 24, 5:51 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 551 PM MDT WED JUN 24 2015 NDZ018-250015- DUNN ND- 551 PM MDT WED JUN 24 2015 ...A LINE OF THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHEASTERN DUNN COUNTY... AT 550 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF KILLDEER TO NEAR MARSHALL...AND MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... KILLDEER...DUNN CENTER...MANNING AND MARSHALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4746 10281 4717 10216 4702 10237 4731 10299 TIME...MOT...LOC 2350Z 289DEG 24KT 4736 10287 4715 10240 AYD
Special weather statement, Jun 24, 6:12 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 612 PM MDT WED JUN 24 2015 NDZ018-250045- DUNN ND- 612 PM MDT WED JUN 24 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DUNN COUNTY... AT 612 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MANNING TO 4 MILES WEST OF MARSHALL...AND MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4731 10252 4705 10216 4699 10272 4724 10283 TIME...MOT...LOC 0012Z 304DEG 16KT 4721 10270 4715 10244 AYD
Local storm report, Jun 24, 6:46 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 3 SW MARSHALL 47.11N 102.38W
06/24/2015 M0.88 INCH DUNN ND TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL REPORTED. HAIL BEGAN AT 730 PM
AND WAS ONGOING AT THE TIME OF THE CALL
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:12 PM MDT | Special Weather Statement | BIS | Dunn | 33 min |
| Jun 24, 7:00 PM MDT | Tornado Warning | BIS | Dunn, Mercer | 30 min |
| Jun 24, 7:20 PM MDT | Tornado Warning | BIS | Stark | 25 min |
| Jun 24, 7:49 PM MDT | Special Weather Statement | BIS | Mercer | 26 min |
| Jun 24, 8:02 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 39 min |
| Jun 25, 10:27 AM MDT | Special Weather Statement | BIS | Ward | 48 min |
| Jun 25, 1:41 PM MDT | Special Weather Statement | BIS | Mountrail | 34 min |
| Jun 25, 2:18 PM MDT | Special Weather Statement | BIS | McLean, Mountrail, Sheridan, Ward | 42 min |
| Jun 25, 3:11 PM MDT | Special Weather Statement | BIS | Ward | 34 min |
| Jun 25, 3:14 PM MDT | Severe Thunderstorm Warning | BIS | Ward | 31 min |
| Jun 25, 3:30 PM MDT | Special Weather Statement | BIS | Sheridan | 30 min |
| Jun 25, 3:33 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 57 min |
| Jun 25, 3:56 PM MDT | Special Weather Statement | BIS | Oliver | 34 min |
| Jun 25, 4:00 PM MDT | Special Weather Statement | BIS | Oliver | 30 min |
| Jun 25, 4:12 PM MDT | Special Weather Statement | BIS | Burleigh | 33 min |
| Jun 25, 4:18 PM MDT | Special Weather Statement | BIS | Burke | 27 min |
| Jun 25, 4:23 PM MDT | Special Weather Statement | BIS | Mercer | 37 min |
| Jun 25, 5:05 PM MDT | Special Weather Statement | BIS | Oliver | 25 min |
| Jun 25, 5:36 PM MDT | Special Weather Statement | BIS | Oliver | 24 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.